# SDR UHLA201511100786

- Difficulty date: November 10, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 15,786 hours, 11,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO FWD MOST RT EMERGENCY LIGHT STRIPS FAILED A LIGHT OPERATIONAL TEST.  R & R THE EMERGENCY LIGHT STRIPS IAW AMM 33-50-21.
